# SDR SWAA2024093035755

- Difficulty date: September 9, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#15 A-043 AFT CARGO COMPARTMENT RH FWD SHIELD LOWER ATTACH ANGLE CORRODED AROUND NUTPLATES STA 767 TO 787 RBL 22 WL 156<[01] CORROSION ON AFT CARGO COMPARTMENT RH FWD SHIELD LOWER ATTACH ANGLE WAS REMOVED AND FOUND TO BE OUT OF LIMITS I.A.W. SRM 53-60-15-1A-1. REMOVED AFT CARGO COMPARTMENT RH FWD SHIELD LOWER ATTACH ANGLE I.A.W. SRM 51-40-02-0G-0 RECEIVED REPLACEMENT ANGLE PN 146A8125-53 A TAG WN47766 AND VERIFIED IT TO BE CORRECT PN IAW BOEING DWG # 146A8123 REV - LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0 AND IAW BOEING DRAWING NUMBER 146A8123 REV - AND INSTALLED 146A8125-53 ANGLE IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG # 146A8123 REV -;[02] VERIFIED TASK COMPLETE;[03] AUDIT C/W
